I need some advise, i am only 20 years old female(not pregnet) and i'm on high blood pressure pills. i've been told that i have a three stride beat and a heart murmur. i've had a bad day just the other day with my left side of my face went num and i had a 5.5 hight of pain in the chest area.my blood pressure was 171/82 pulse was 104. i was shipped out to the hospital from my work as a security gard. the doctors said i pulled a muscle but my face is back to normal but i still feel a little pain in my chest and i am very weak and wanting to sleep most of the day. what can i do and who can i see to get help? thanks for your time to answear my question.Reply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?